Aa
A
A
A
Close
Men's Health Community
13.2k Members
Avatar universal

Could this be an STI or infection/allergic reaction - red spots on penis

This is really embarrassing but I don’t want to leave anything out. It’ll seem like a joke but I swear on my life it’s true. It’ll all make sense at the end.

1. I’m 23, on minocycline daily for acne, 100mg I believe. I was getting sick for about 5 days (I could feel it coming) and then went out with friends.
2. When I got home I was very drunk and also very sick, worse combo.
3. I dreamt I was standing at the toilet and woke up peeing in laundry bin. Probably had pee all over my underwear.
4. I woke up with the worst sore throat. I slept all day until probably 6 o’clock. I took Bactrim (smz/something?) a family member gave me (not sure dosage) and told me to take.
5. That night I masturbated in a sock (just sick bored and idk it was dumb), and fell asleep. Mind you I forgot the pee incident and was probably extremely unhygienic down there.
6. Next morning I wake up and I notice my penis had red spots on the tip, fairly large. Like one is the size of a thumbprint other a pointer fingerprint. And my foreskin was swollen. The spots it was red are almost exactly where my fingers go when I masturbate (only reason I bring this up is my next point)
7. The sock did feel kind of unnatural like detergent or some material it was made of was irritating. I feel like pressing the sock in those areas made me absorb whatever was the irritant.
8. I also don’t know if it was the combo of bactrim and minocycline or just an allergic reaction.
9. The spots on the tip almost look like a chemical burn, like the skin was rubbed off, friction burn, etc.
10. There are small cuts where the red areas are. It isn’t like bleeding blood but looks like it could be? Idk if that makes sense. Like without touching it, you wouldn’t know if it is or isn’t.
11. I read something about a bactrim reaction so I stopped taking that. I honestly think it looked better in the morning and then I’d take bactrim and it would look a lot worse. Then repeat. So I’m off it
12. It’s very red, not itchy, no discharge from urethera.
13. The foreskin is also very red and it looks like a sunburn. It was swollen but it stopped around when I stopped taking bactrim. I also don’t know if the sickness (just congestion but mainly sore throat) was related to penis issues?
14. It looks like it has significantly improved and I’ve been putting moisturizer on it, but one of the spots is scabbing a little.
15. This is the first time in forever I’ve not had sex in over a month and a half so I’m almost positive it couldn’t be an std but I guess I don’t know if some I could get months after? Again no discharge, no bad smell down there.
16. I’ve read it could be balantis but I’m circumsized so unlikely? It was just a bad sequence of events of being sick and unhygienic for days. Didn’t shower after sleeping in pee covered underwear for two days, yikes.

Thoughts, similar experiences, advice?
1 Responses
1622896 tn?1530732573
COMMUNITY LEADER
Hi were did you get the Medication from if your local Dr Please phone and as about taking them same time you may have had a reaction to them , Let's know plz , yes about poor hygiene Lol Hope this helped , take care  
Have an Answer?
Top Men's Health Answerers
1622896 tn?1530732573
London, United Kingdom
139792 tn?1498589250
Indore, India
11369760 tn?1449507972
Southwest , MI
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Get the facts about this disease that affects more than 240,000 men each year.
How to lower your heart attack risk.
Here are 12 simple – and fun! – ways to boost your brainpower.
Sean Cummings discusses which available erectile dysfunction treatments may have the best outcome for you
They got it all wrong: Why the PSA test is imperative for saving lives from prostate cancer
10 prostate cancer misconceptions debunked.